Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nil derivations and chain conditions in prime rings


Authors: L. O. Chung and Y. Kobayashi
Journal: Proc. Amer. Math. Soc. 94 (1985), 201-205
MSC: Primary 16A72; Secondary 16A34
DOI: https://doi.org/10.1090/S0002-9939-1985-0784162-4
MathSciNet review: 784162
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that in a prime ring, a derivation nilpotent on a nonzero ideal must also be nilpotent in the entire ring. In this paper we show that a derivation of a prime ring is not necessarily nil even though it is nil on a nonzero ideal. It is nil if the ring satisfies the ascending chain condition on left (right) annihilator ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A72, 16A34

Retrieve articles in all journals with MSC: 16A72, 16A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0784162-4
Keywords: Nil derivation, prime ring, ascending chain condition
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society